# SDR YENA2007076

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 4,564 hours, 3,140 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1094, CMH TO JFK.  FLAP FAIL EICAS AT FL310.  LDG WITH FLAPS 0.  PERFORMED FIM TASK 27-51-00-810-802A.  CLEARED FAULTS.  PERFORMED OPERATIONAL CHECKS SEVERAL TIMES AND NO FAULTS FOUND AT THIS TIME.  ALL OKAY FOR SERVICE.
